Research ArticleOpen accessIn the keywordsAn Effective Contention Aware Stable Path Finding Approach to Provide Quality of Service in Mobile Ad hoc NetworksD. S. Thenmozhi, M. RajaramJournal of Computer Science, Vol. 7, Issue 3 · 7 Mar 2011 · 6,740 accessesView PDFCite
11 results for “bandwidth estimation”
Set a search alertResearch ArticleOpen accessIn the abstractNetwork Traffic Model: A Case of BIUST NetworkThato Solomon, Adamu Murtala Zungeru, Rajalakshmi Selvaraj et al.Journal of Computer Science, Vol. 13, Issue 7 · 21 Jun 2017 · 7,357 accessesView PDFCite
Research ArticleOpen accessIn the abstractNEURO FUZZY BASED PERFORMANCE ANALYSIS OF MULTIBAND ULTRA WIDE BAND ORTHOGONAL FREQUENCY DIVISION MULTIPLEXING SYSTEMG. Joselin Retna Kumar, K. S. ShajiJournal of Computer Science, Vol. 10, Issue 8 · 5 Mar 2014 · 6,616 accessesView PDFCite
Research ArticleOpen accessIn the abstractMAPPING OF ILLITERACY AND INFORMATION AND COMMUNICATION TECHNOLOGY INDICATORS USING GEOGRAPHICALLY WEIGHTED REGRESSIONRokhana Dwi Bekti, Andiyono, Edy IrwansyahJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 21 Feb 2014 · 7,096 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Optimal Rate Adjustment Algorithm for Medium Access Control Protocol in 802.11 Multi Hop Ad Hoc NetworksT. Ravichandran, K. SaravananJournal of Computer Science, Vol. 8, Issue 7 · 9 Jun 2012 · 7,023 accessesView PDFCite
Research ArticleOpen accessIn the abstractCongestion Control in Wireless Ad Hoc Networks by Enhancement of Transmission Control ProtocolN. Premalatha, A. M. NatarajanJournal of Computer Science, Vol. 7, Issue 12 · 17 Oct 2011 · 6,688 accessesView PDFCite
Research ArticleOpen accessIn the abstractAlgorithm Development for Measurement and Prediction the Traffic in Broad Band Integrated Service NetworksMohammad Al Rawajbeh, Ibrahim Mansi, Majed HussienJournal of Computer Science, Vol. 6, Issue 10 · 10 Aug 2010 · 7,481 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSIONYanan Hu, Qianqian Zhu, Maozai TianJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 4 Jan 2014 · 6,813 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordStochastic Estimator-Based Wireless Traffic Control SchemesFrancis Joseph Ogwu, Mohammad Talib, Ganiyu Adesola AderounmuJournal of Computer Science, Vol. 3, Issue 12 · 31 Dec 2007 · 7,099 accessesView PDFCite